# SDR SIMA2020072019002

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,840 hours, 35,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY.  R & R FECU IAW AMM 27-53-02.  OPS CHECKED GOOD IAW AMM 27-53-00. NO DEFECTS NOTED.
